# SDR ASAA2022091539977

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,768 hours, 10,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE. BOTH FMC'S CYCLE ON AND OFF AFTER LANDING. GROUNDED - YES. NOT A DUAL FAIL. ONLY L FMC HAD A PGM FAULT & RESYNCED WITH THE R/H FMC ON LANDING. REBOOTED L/H FMC REF B737-900 FIM 34-61 TASK 804 & 34-61-00-860-801 OPS RESTORED L& R FMC OPS TESTS OK REF B737-900 AMM 34-61-00-710-801.
